# SDR CALA2014030300264

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 73,949 hours, 18,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 44920
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN LOWER FWD & AFT RT SIDE & LT SIDE INOPERATIVE.  R & R EMERGENCY LIGHT POWER SUPPLY M10699 AT STATION 1248 IAW B757 AMM 33-51-07-022-020 & 33-51-07-862-054.  PERFORMED POWER SUPPLY TEST, CHECKED NORMAL IAW B757 AMM 33-51-07-862-054. LIGHT TEST NORMAL AT OVERWING EXIT SIGN LOWER FWD & AFT RT & LT SIDE.
